Change of plan-post contains two questions!

Sexual Reboot Forum Change of plan-post contains two questions!

This topic contains 2 replies, has 1 voice, and was last updated by  Shelby 3 years, 1 month ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
  • #5903


    you should not quit the anti-depressants all of a sudden. you should get off them gradually. you will still get side effects anywhere from 1-7 weeks after you stop. these drugs cause an anticoligenic rebound basically and you really some time before your body adjusts itself

    There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program here



    cut them down to half for 7 days,i simply am not putting any more within me



    thats alright but the side effects can stay with you for quite some time. 7 days isn’t enough. you might need a couple of weeks b4 you completely get rid of these amd i suggest you only stack those supplements after the side effects of the drug have gone

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.